# SDR TRBA20130302001

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 32,385 hours, 35,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT COVER ON GALLEY COMPARTMENT IS MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND  EMERGENCY LIGHT COVER ON GALLEY & REPOSITIONED IAW JIC 33-50-00, OPT 10000.  THE OPS CHECK WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
